# SDR CA041108003

- Difficulty date: October 25, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Cessna 182G
- Aircraft time: 5,834 hours
- Engine: Cont O470R
- Propeller: Mcauly 2A34C203
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Spring
- Part number: 07416011
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND MAIN LANDING GEAR SPRING ASSEMBLY BROKE OF AT FUSELAGE WHILE TAXIING FOR FLIGHT.  THERE WAS NO VISUAL EVIDENCE OF A PREVIOUS CRACK. THE GEAR LEG WAS SENT TO TRANSPORT SAFETY BOARD TO BE ANALYZED.
